- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 346745, 9 pages
Existence of Nonoscillatory Solutions of First-Order Neutral Differential Equations
Department of Mathematics, University of Žilina, 010 26 Žilina, Slovakia
Received 4 January 2011; Revised 4 March 2011; Accepted 27 April 2011
Academic Editor: Josef Diblík
Copyright © 2011 Božena Dorociaková et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- J. Diblík, and M. Kúdelcíková, “Two classes of positive solutions of first order functional differential equations of delayed type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 13, pp. 4807–4820, 2012.
- B. Dorociaková, M. Kubjatková, and R. Olach, “Existence of Positive Solutions of Neutral Differential Equations,” Abstract and Applied Analysis, vol. 2012, pp. 1–14, 2012.
- Josef Diblik, and Maria Kudelcikova, “Initial functions defining dominant positive solutions of a linear differen tial equation with delay,” Advances in Difference Equations, 2012.